# SDR DALA2024091709116

- Difficulty date: August 27, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 81,685 hours, 32,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 WORKING ERA 620489-14 REV ORG: EMERGENCY INTERIOR LIGHTS & SIGNS / SECURE DOOR 2R EXIT SIGN LENS. CORRECTIVE ACTION: REMOVED LOOSE EMERGENCY EXIT LIGHT LENS AND INSTALLED NEW LIGHT LENS, CKS GOOD. COMPLETION OF ERA 620489-14 REV ORG SECTION III PERMANENT REPAIR.(5670706)
